Eurasian Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2015, Volume 6, Number 1, Pages 123–131 (Mi emj189)  

This article is cited in 1 scientific paper (total in 1 paper)

On the completeness and minimality of sets of Bessel functions in weighted $L^2$-spaces

B. V. Vynnyts'kyi, R. V. Khats'

Institute of Physics, Mathematics, Economics and Innovation Technologies, Drohobych Ivan Franko State Pedagogical University, 3 Stryis'ka St., 82100 Drohobych, Ukraine

Abstract: We establish a criterion for the completeness and minimality of the system $(x^{-p-1}\sqrt{x\rho_k}J_\nu(x\rho_k):k\in\mathbb{N})$ in the space $L^2((0;1); x^{2p}dx)$ where $J_\nu$ is the Bessel function of the first kind of index $\nu\geqslant1/2$, $p\in\mathbb{R}$ and $(\rho_k : k\in\mathbb{N})$ is a sequence of distinct nonzero complex numbers.

Keywords and phrases: Bessel function, entire function, complete system, minimal system, biorthogonal system.

Full text: PDF file (388 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: Primary 30B60, 33C10, 34B30, 42A65; Secondary 30D10, 30D20, 44A15, 46E30
Received: 02.07.2014
Language:

Citation: B. V. Vynnyts'kyi, R. V. Khats', “On the completeness and minimality of sets of Bessel functions in weighted $L^2$-spaces”, Eurasian Math. J., 6:1 (2015), 123–131

Citation in format AMSBIB
\Bibitem{VinKha15}
\by B.~V.~Vynnyts'kyi, R.~V.~Khats'
\paper On the completeness and minimality of sets of Bessel functions in~weighted $L^2$-spaces
\jour Eurasian Math. J.
\yr 2015
\vol 6
\issue 1
\pages 123--131
\mathnet{http://mi.mathnet.ru/emj189}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000374499100010}


Linking options:
  • http://mi.mathnet.ru/eng/emj189
  • http://mi.mathnet.ru/eng/emj/v6/i1/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. V. Vynnyts'kyi, R. V. Khats', I. B. Sheparovich, “Unconditional bases of systems of Bessel functions”, Eurasian Math. J., 11:4 (2020), 76–86  mathnet  crossref
  • Eurasian Mathematical Journal
    Number of views:
    This page:553
    Full text:84
    References:50

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021